Web of Science: 0 cites, Scopus: 0 cites, Google Scholar: cites
On the minimum positive entropy for cycles on trees
Alsedà i Soler, Lluís  (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Juher, David (Universitat de Girona. Departament d'Informàtica i Matemàtica Aplicada)
Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2017
Resum: Consider, for any n ∈ N, the set Posn of all n-periodic tree patterns with positive topological entropy and the set Irrn ( Posn of all n-periodic irreducible tree patterns. The aim of this paper is to determine the elements of minimum entropy in the families Posn and Irrn. Let λn be the unique real root of the polynomial xn − 2x − 1 in (1, +∞). We explicitly construct an irreducible n-periodic tree pattern Qn whose entropy is log(λn). For n = mk, where m is a prime, we prove that this entropy is minimum in the set Posn. Since the pattern Qn is irreducible, Qn also minimizes the entropy in the family Irrn.
Nota: Número d'acord de subvenció MINECO/MTM2008-01486
Nota: Número d'acord de subvenció MINECO/MTM2011-26995-C02-01
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; submittedVersion
Matèria: Tree maps ; Periodic patterns ; Topological entropy
Publicat a: Transactions of the American Mathematical Society, Vol. 369 Núm. 1 (2017) , p. 187-221, ISSN 1088-6850

DOI: 10.1090/tran6677


Preprint
31 p, 570.9 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2017-01-23, darrera modificació el 2019-07-21



   Favorit i Compartir